# SDR TRBACPCP20090018

- Difficulty date: August 7, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N4AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 244
- Aircraft time: 34,835 hours, 34,750 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD UNDERWING NACELLE BOX JUNCTION LINE HAS CORROSION.  COMPLIED WITH ATR-72 SRAS DO/TS-4640/OS.3376.
